# SDR UALA2012071803892

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,004 hours, 10,643 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE INBOARD THRUST REVERSER HALF LOWER FWD COWL FLANGE,  WHERE RUB STRIP ATTACHES HAS AN AREA WORN 18 INCHES LONG AND A DEPTH HALF THE THICKNESS OF THE FLANGE AND .250 WIDE.  REMOVED DAMAGED FLANGE APPROX 27.125 LONG AND 10 INCHES UP FROM BOTTOM.
